# SDR SWAA2022032232130

- Difficulty date: September 28, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N8301J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36980
- Aircraft time: 26,230 hours, 11,217 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: 146A750234
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT BETWEEN STA 727H AND 767 R/H Z ANGLE HAS SEVERAL AREAS OF CORROSION TO TOP SKIN SURFACE AS MARKED / REMOVED CORROSION FROM R/H Z-ANGLE STA 727H TO 767 AND EVALUATED MATERIAL LOSS FOUND TO BE OUT OF LIMITS DEPTH=0.009 ORG 'T'=0.040' REMAINING 'T'=0.031' IAW SRM 53-00-53-1A-2. TOOL # AAR 36647; DUE 06/02/20. TREATED AND PRIMED AREA IAW SRM 51-20-01 AND AMM 51-21-72-070-804 REMOVED AND REPLACED RH Z ANGLE AT STA 727H AND 767 IAW B737 SRM 51-40-02-0G-0 AND BOEING DWG 146A7500 REMOVABLE COMPONENT P/N 146A7502-34
